MAUDE Adverse Event Report: TORNIER S.A.S. CEMENT RESTRICTOR DIA.24MM; MESH, SURGICAL

TORNIER S.A.S. CEMENT RESTRICTOR DIA.24MM; MESH, SURGICAL
Catalog Number EBO101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that, the patient was revised due to an infection.All the implants were removed.No further information is available.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected devices were not returned.Photos of explanted devices are not sufficient to carry out product inspections.No defect could be noticed on the devices.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
CEMENT RESTRICTOR DIA.24MM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22668781
Report Number3000931034-2025-00411
Device Sequence Number19758525
Product Code FTM
UDI-Device Identifier03700386922053
UDI-Public(01)03700386922053(17)240924(21)1655AV022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K973453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/24/2024
Device Catalogue NumberEBO101
Device Lot Number1655AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale